# SDR DHL2002805042

- Difficulty date: January 20, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FUS AFT CTR SPAR FRAME TO WING ATTACH ANGLE CRACKED 1.5 INCH AT STA 798.000 RBL 48.
